MAUDE Adverse Event Report: ARTHREX, INC. 2.7MM SCREW DEPTH INDICATOR; DEPTH GAUGE

ARTHREX, INC. 2.7MM SCREW DEPTH INDICATOR; DEPTH GAUGE
Model Number 2.7MM SCREW DEPTH INDICATOR
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 3/27/2023, it was reported by a sales representative via phone that an ar-2670 screw depth indicator would not read accurately in the drill tunnel.As a result, an ar-8827l-24 low profile locking screw and an ar-8827l-20 low profile locking screw were wasted.This was discovered during a distal clavicle procedure on (b)(6) 2023.The case was completed with a product from another manufacturer.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear incurred from repeated usage.

Brand Name
2.7MM SCREW DEPTH INDICATOR
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19498403
Report Number1220246-2024-05393
Device Sequence Number20536232
Product Code HTJ
UDI-Device Identifier00888867098534
UDI-Public00888867098534
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.7MM SCREW DEPTH INDICATOR
Device Catalogue NumberAR-2670
Device Lot Number10689811
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2023
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown